# SDR V0XD202106040001

- Difficulty date: May 19, 2021
- Submitted: June 4, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 37,421 hours, 30,542 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH & RH FS 280 BEAMS CORRODED. CORRECTIVE ACTION: REPLACED LH & RH FS 280 CROSSBEAMS IAW CRJ900 SRM 51-42-06.
